# SDR 97ZZZM475

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22880
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 500000043
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FL 1499 - DURING FLIGHT, THE CENTER AISLE CEILING EMERGENCY LIGHTS IN THE MID CABIN FLICKER OFF AND ON.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AND BATTERY CHARGER FOR THE CENTER AISLE CEILING EMERGENCY LIGHTS.  OPERATIONAL CHECK GOOD.  (M)
